# SDR SWAA2021071994683

- Difficulty date: July 15, 2021
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 400 hours, 231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LIGHT OUT (SIDEWALL LIGHT) ROW 8 ( CABIN INTERIOR ILLUMINATION; WITH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEM ) / R/R LIGHT ASSY
